# SDR DXTA200500854

- Difficulty date: July 23, 2005
- Submitted: July 25, 2005
- Operation: Air carrier
- Aircraft: N344QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600344
- Aircraft time: 9,313 hours, 7,435 cycles
- Engine: Pwa JT15D5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Right
- Part time: 9,361 hours, 7,527 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

DURING POWER UP FOR TAKEOFF RIGHT ENGINE WOULD NOT MAKE TAKEOFF POWER.  PUSHED RIGHT POWER LEVER TO STOP ONLY GOT 96.0 PERCENT N1, NEEDED 96.7 PERCENT N1 FOR TAKEOFF.  RAN A/C FOR POWER OF THE DAY RUN COMPUTED P.O.D FOR 94.9 ENG MADE POWER.  PUSHED THROTTLE TO STOP GOT 97.8.  TEMP OF THE DAY AT TIME OF RUN WAS 35 C.  SYSTEM OP'S CHECKS SATISFACTORY AT THIS TIME ALL WORK DONE IAW CE560 M/M 72-00-00 AND CE560 ULTRA FLIGHT MANUAL.
